# SDR SWAA980819

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6127421
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT SERVICE AND AFT ENTRY EMERGENCY EXIT SIGN LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK HOUSING PER BOEING MM.
